# SDR ASAA0640527

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,569 hours, 22,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Condition: Chafed
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT IB LWR T/E IS CHAFED.  REPAIRED SLAT IAW SRM 51 70 10 PARA 1 REPAIR 4 PG 201.
